# SDR P5CA9800818

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bracket
- Part number: 69B400794
- Condition: Cracked
- Location: Rt Pneu Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT RT PRESS TRANSMITTER SUPPORT BRACKET CRACKED.  SUPPORT BRACKET REPLACED PER SRM 51-10-0.
